标题:Strong Convergence Analysis of Split-Step θ-Scheme for Nonlinear Stochastic Differential Equations with Jumps
作者:Xu Yang
作者机构:[Yang, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics, Shandong University, Jinan, 250100, China
通讯作者:Zhao, WD
通讯作者地址:[Zhao, WD]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Advances in Applied Mathematics and Mechanics
出版年:2016
卷:8
期:6
页码:1004-1022
DOI:10.4208/aamm.2015.m1208
关键词:Split-step scheme; strong convergence; stochastic differential equation;; jump-diffusion; one-side Lipschitz condition
摘要:In this paper, we investigate the mean-square convergence of the split-step theta-scheme for nonlinear stochastic differential equations with jumps. Under some standard assumptions, we rigorously prove that the strong rate of convergence of the split step theta-scheme in strong sense is one half. Some numerical experiments are carried out to assert our theoretical result.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84988596835&doi=10.4208%2faamm.2015.m1208&partnerID=40&md5=ea15f68042adcddc3c6c3f6ae4cffa66
TOP